# SDR SCNA99601

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE I BEAM IN THE AFT PIT AT BL 0 OF 1183 BULKHEAD WAS FOUND TO EXHIBIT CORROSION ON THE LOWER LEFT SIDE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  I BEAM TO BE REPLACED.
